Unexplained Adverse Effects
I was diagnosed 2/28/22 with IDC & DCIS. I subsequently had a bilateral mastectomy with reconstruction. I received 12 weekly infusions of Taxol & Kanjinti completing in August 2022. Some of the side effects I experienced included chills, fatigue and body aches. I have since been receiving Kanjinti infusions every 3 weeks and initially only had the same side effects of chills, fatigue & body aches maybe a day or two during the 3 week cycle. However, the episodes of these symptoms has progressed increasingly over the past couple of months to now I experience them 3-5 days a week. My oncologist is baffled by these symptoms saying he hasn't heard of anything like this with Kanjinti treatment alone. We are currently awaiting a few more test results (CBC, CMP, UA all normal)to see if there is an explanation for these symptoms. So, I'm wondering if anyone else has had a similar experience. If so, I'd love to hear about your journey.